# SDR ZZDA2010087

- Difficulty date: January 28, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER ACCESS PANEL 620CT RUB STRIP, CORROSION.  ACCOMPLISHED WING UPPER ACCESS PANEL 620CT RUB STRIP REPLACEMENT PER B717 SRM 57-10-01.
